# SDR YENA2022012800027

- Difficulty date: January 24, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 69,792 hours, 24,892 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP8011
- Part serial: SE04801
- Condition: Failed
- Location: 10rn1
- Part time: 69,800 hours, 24,894 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT #603, EWR-SDQ (DIVERTED TO FLL). LEAK IN CREW OXY SYSTEM PSI DROPPED FROM 1150 TO 750 OVER 2.5 HRS ; FOUND LEAK AT CAPTS OXYGEN STOWAGE BOX, REMOVED AND REPLACED (10RN1) MASK STOWAGE BOX IAW AMM 35-12-41, NO LEAKS NOTED
